# SDR JJBA201902086001

- Difficulty date: February 6, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N14174
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500876
- Aircraft time: 33,358 hours, 21,574 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Misinstalled
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT HANDLE OVER 18A INSTALLED UPSIDE DOWN. INSTALLED EMERGENCY EXIT HANDLE IN NORMAL POSITION. NO OTHER DEFECTS NOTED.
